# SDR DALA13025899201

- Difficulty date: April 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND CABIN FLOOR STRUCTURE LT SIDE BS 1193- LBL 36 SEAT TRACK CORRODED ON UPPER SURFACE.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM VOL 2, 51-30-01 FIG 1.
